Bulletin of the American Mathematical Society

Review: S. Lefschetz, Differential equations: Geometric theory

Felix Haas

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 64, Number 4 (1958), 203-206.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183522569

Citation

Haas, Felix. Review: S. Lefschetz, Differential equations: Geometric theory . Bull. Amer. Math. Soc. 64 (1958), no. 4, 203--206. http://projecteuclid.org/euclid.bams/1183522569.


Export citation